# SDR CALA2025012302000

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 737-8
- Aircraft serial: 67622
- Aircraft time: 1,558 hours, 576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE MISALIGNED INSPECTED SLIDE COVER INSTALLATION FOR SECURITY. NO FAULTS NOTED. RETUCKED Z FOLD IN GIRT TO PROPER DIMENSION PER AMM SUBTASK 25-66-01-420-003.
